1
Medical Questions > Mens Health > Mens Conditions Forum

Allergic reations to Nyquil or certain of its ingredients

Must Read
What causes allergies? We review risk factors and common allergens in this intro to allergies section....
What causes an allergy? Who is more likely to develop allergies? More here....
Which allergy symptoms are serious signs of allergic reaction and which are merely bothersome? Common types of allergy symptoms and allergic reactions here....
User Profile
i took two multi flu like symptom pills today. similar to nyquil. i now have these areas on my torso that are red, it looks like a rash. it seems to be getting better, but is this kind of thing normal with that type of product?


Did you find this post helpful?
|

User Profile
replied July 28th, 2008
Mens Conditions Answer A4468
If the medicine you took was the same as Nyquil than you might have an allergic reaction to various of its ingredients (acetaminophen + dextromethorphan + doxylamine succinate).


You may want to consult your family doctor about this.



|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Mens Conditions , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.